On a possible density decrease in the upper mantle matter
Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 796-799
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_4_a20,
author = {A. P. Tarkov},
title = {On a possible density decrease in the upper mantle matter},
journal = {Doklady Akademii Nauk},
pages = {796--799},
year = {1970},
volume = {192},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a20/}
}
A. P. Tarkov. On a possible density decrease in the upper mantle matter. Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 796-799. http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a20/